# SDR CALA0200408

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1220-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT SKIN CORRODED AROUND LONGERON 26R AT FS 1220-1231. THE CORRODED AREA WAS REMOVED AND A SPLICE, TIE ROD, FINGER DOUBLER, AND NEW LONGERON SECTION WERE INSTALLED IAW SRM 51-10-4, 51-30-2, 51-30-5, AND ECRA 5310-04263.
